ResearcherID Thomson Reuters  

Maticiuc, Lucian
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: M-8299-2013
URL: http://www.researcherid.com/rid/M-8299-2013
Subject: Mathematics; Statistics & Probability
ORCID: http://orcid.org/0000-0001-7876-9408
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Faculty of Mathematics
Role:
My URLs: http://www.math.uaic.ro/~maticiuc
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Anticipated backward stochastic variational inequalities with generalized reflection
 Author(s): Maticiuc, Lucian; Rotenstein, Eduard
 Source: Stochastics and Dynamics Volume: 18 Issue: 2 Published: 2018
 Times Cited: 0
 DOI: 10.1142/s0219493718500089
added
29-Dec-17
2.  Title: Multivalued monotone stochastic differential equations with jumps
 Author(s): Maticiuc, L.; Rascanu, A.; Slominski, L.
 Source: Stochastics and Dynamics Volume: 17 Issue: 3 Published: 2017
 Times Cited: 0
 DOI: 10.1142/s0219493717500186
added
20-Aug-17
3.  Title: Multivalued monotone stochastic differential equations with jumps
 Author(s): Maticiuc, Lucian; Rascanu, Aurel; Slominski, Leszek
 Source: Stochastics and Dynamics Volume: 17 Issue: 3 Published: 2017
 Times Cited: 0
 DOI: 10.1142/s0219493717500186
added
29-Dec-17
4.  Title: MULTIVALUED STOCHASTIC DELAY DIFFERENTIAL EQUATIONS AND RELATED STOCHASTIC CONTROL PROBLEMS
 Author(s): Diomande, Bakarime; Maticiuc, Lucian
 Source: Quaestiones Mathematicae Volume: 40 Issue: 6 Pages: 769-802 Published: 2017
 Times Cited: 0
 DOI: 10.2989/16073606.2017.1315346
added
29-Dec-17
5.  Title: On the continuity of the probabilistic representation of a semilinear Neumann-Dirichlet problem
 Author(s): Maticiuc, L.; Rascanu, A.
 Source: Stochastic Processes and Their Applications Volume: 126 Issue: 2 Pages: 572-607 Published: 2016
 Times Cited: 1
 DOI: 10.1016/j.spa.2015.09.011
added
20-Aug-17
6.  Title: On the continuity of the probabilistic representation of a semilinear Neumann-Dirichlet problem
 Author(s): Maticiuc, Lucian; Rascanu, Aurel
 Source: Stochastic Processes and Their Applications Volume: 126 Issue: 2 Pages: 572-607 Published: 2016
 Times Cited: 1
 DOI: 10.1016/j.spa.2015.09.011
added
29-Dec-17
7.  Title: Backward stochastic variational inequalities on random interval
 Author(s): Maticiuc, L.; Rascanu, A.
 Source: Bernoulli Volume: 21 Issue: 2 Pages: 1166-1199 Published: 2015
 Times Cited: 8
 DOI: 10.3150/14-bej601
added
20-Aug-17
8.  Title: Backward stochastic variational inequalities on random interval
 Author(s): Maticiuc, Lucian; Rascanu, Aurel
 Source: Bernoulli Volume: 21 Issue: 2 Pages: 1166-1199 Published: 2015
 Times Cited: 8
 DOI: 10.3150/14-bej601
added
29-Dec-17
9.  Title: Cadlag Skorokhod problem driven by a maximal monotone operator
 Author(s): Maticiuc, L.; Rascanu, A.; Slominski, L.; et al.
 Source: Journal of Mathematical Analysis and Applications Volume: 429 Issue: 2 Pages: 1305-1346 Published: 2015
 Times Cited: 3
 DOI: 10.1016/j.jmaa.2015.03.086
added
20-Aug-17
10.  Title: Cadlag Skorokhod problem driven by a maximal monotone operator
 Author(s): Maticiuc, Lucian; Rascanu, Aurel; Slominski, Leszek; et al.
 Source: Journal of Mathematical Analysis and Applications Volume: 429 Issue: 2 Pages: 1305-1346 Published: 2015
 Times Cited: 3
 DOI: 10.1016/j.jmaa.2015.03.086
added
29-Dec-17
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: